Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2012, Article ID 748091, 13 pages
http://dx.doi.org/10.1155/2012/748091
Research Article

Controllability of Second-Order Semilinear Impulsive Stochastic Neutral Functional Evolution Equations

1College of Information Sciences and Technology, Donghua University, Shanghai 201620, China
2Engineering Research Center of Digitized Textile & Fashion Technology, Ministry of Education, Donghua University, Shanghai 201620, China
3Department of Mathematics, Donghua University, Shanghai 201620, China

Received 17 June 2012; Accepted 7 August 2012

Academic Editor: Bo Shen

Copyright © 2012 Lei Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Y.-K. Chang, “Controllability of impulsive functional differential systems with infinite delay in Banach spaces,” Chaos, Solitons and Fractals, vol. 33, no. 5, pp. 1601–1609, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. R. Sakthivel, “Approximate controllability of impulsive stochastic evolution equations,” Funkcialaj Ekvacioj, vol. 52, no. 3, pp. 381–393, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. Y. Ren, L. Hu, and R. Sakthivel, “Controllability of impulsive neutral stochastic functional differential inclusions with infinite delay,” Journal of Computational and Applied Mathematics, vol. 235, no. 8, pp. 2603–2614, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. S. K. Ntouyas and D. O'Regan, “Some remarks on controllability of evolution equations in Banach spaces,” Electronic Journal of Differential Equations, vol. 2009, pp. 1–6, 2009. View at Google Scholar · View at Zentralblatt MATH
  5. J. Y. Park, S. H. Park, and Y. H. Kang, “Controllability of second-order impulsive neutral functional differential inclusions in Banach spaces,” Mathematical Methods in the Applied Sciences, vol. 33, no. 3, pp. 249–262, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. R. Sakthivel, N. I. Mahmudov, and J. H. Kim, “On controllability of second order nonlinear impulsive differential systems,” Nonlinear Analysis, vol. 71, no. 1-2, pp. 45–52, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. M. A. Shubov, C. F. Martin, J. P. Dauer, and B. P. Belinskiy, “Exact controllability of the damped wave equation,” SIAM Journal on Control and Optimization, vol. 35, no. 5, pp. 1773–1789, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. J. Luo, “Fixed points and exponential stability of mild solutions of stochastic partial differential equations with delays,” Journal of Mathematical Analysis and Applications, vol. 342, no. 2, pp. 753–760, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. J. Luo and T. Taniguchi, “Fixed points and stability of stochastic neutral partial differential equations with infinite delays,” Stochastic Analysis and Applications, vol. 27, no. 6, pp. 1163–1173, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. T. A. Burton, “Stability by fixed point theory or Liapunov theory: a comparison,” Fixed Point Theory, vol. 4, no. 1, pp. 15–32, 2003. View at Google Scholar · View at Zentralblatt MATH
  11. T. A. Burton, “Fixed points, stability, and exact linearization,” Nonlinear Analysis, vol. 61, no. 5, pp. 857–870, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. T. A. Burton and T. Furumochi, “Asymptotic behavior of solutions of functional differential equations by fixed point theorems,” Dynamic Systems and Applications, vol. 11, no. 4, pp. 499–519, 2002. View at Google Scholar · View at Zentralblatt MATH
  13. T. A. Burton and B. Zhang, “Fixed points and stability of an integral equation: nonuniqueness,” Applied Mathematics Letters, vol. 17, no. 7, pp. 839–846, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. K. Sobczyk, Stochastic Differential Equations, vol. 40 of Mathematics and Its Applications (East European Series), Kluwer Academic, Dordrecht, The Netherlands, 1991. View at Publisher · View at Google Scholar
  15. W. E. Fitzgibbon, “Global existence and boundedness of solutions to the extensible beam equation,” SIAM Journal on Mathematical Analysis, vol. 13, no. 5, pp. 739–745, 1982. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. M. Benchohra, J. Henderson, and S. K. Ntouyas, “Existence results for impulsive semilinear neutral functional differential equations in Banach spaces,” Memoirs on Differential Equations and Mathematical Physics, vol. 25, pp. 105–120, 2002. View at Google Scholar · View at Zentralblatt MATH
  17. X. Liu and A. R. Willms, “Impulsive controllability of linear dynamical systems with applications to maneuvers of spacecraft,” Mathematical Problems in Engineering, vol. 2, no. 4, pp. 277–299, 1996. View at Google Scholar · View at Scopus
  18. E. Hernández, M. Pierri, and G. Goncalves, “Existence results for an impulsive abstract partial differential equation with state-dependent delay,” Computers & Mathematics with Applications, vol. 52, no. 3-4, pp. 411–420, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  19. G. Da Prato and J. Zabczyk, Stochastic Equations in Infinite Dimensions, vol. 44 of Encyclopedia of Mathematics and Its Applications, Cambridge University Press, Cambridge, Mass, USA, 1992. View at Publisher · View at Google Scholar
  20. H. O. Fattorini, Second Order Linear Differential Equations in Banach Spaces, vol. 108 of North-Holland Mathematics Studies, North-Holland, Amsterdam, The Netherlands, 1985.
  21. C. C. Travis and G. F. Webb, “Cosine families and abstract nonlinear second order differential equations,” Acta Mathematica Academiae Scientiarum Hungaricae, vol. 32, no. 1-2, pp. 75–96, 1978. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  22. B. N. Sadovskiĭ, “On a fixed point principle,” Functional Analysis and Its Applications, vol. 1, no. 2, pp. 74–76, 1967. View at Google Scholar